... much hasn't wanted to eat in 3 days, this is very frustrating for me to watch him not eating, even his very favorite things. Will this pass with a little more time on the med? any advice??? we had been on herbal supplements to control the ADHD for 2 years and it just wasn't working anymore therefore the Focalin
Hi teague, Bucky1 here.
I researched anf round that you should notfiee his Doctor soon. here is a copy of report;
Possible side effects of Focalin:
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome:
Dizziness; drowsiness; headache; loss of appetite; nausea; nervousness; stomach pain; trouble sleeping.
- Focalin Information for Consumers
- Focalin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Focalin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jan 2010 • 5 answers
Posted 26 Aug 2012 • 1 answer
Posted 14 Apr 2015 • 1 answer
Posted 23 Sep 2016 • 0 answers
Posted 10 Nov 2016 • 1 answer